# SDR CALA2018032100963

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT CREASE BEAM AT BS 780 HAS CORROSION ON THE UPPER SURFACE.  REMOVED THE CORROSION  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, AD1, DETAIL VIII.  ACCOMPLISHED EC/RA 5310-07371.
